New York, 2012Flash Flooding and Damaging Winds in New York, August 11, 2012
August 11, 2012 · NWS ALY · 10 events in 3 counties and zones
Ample low level moisture was in place across the region ahead of a slow moving frontal boundary. Although skies were cloudy to start the day, breaks in the clouds towards the noon hour allowed for some instability to develop.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 10
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Ample low level moisture was in place across the region ahead of a slow moving frontal boundary. Although skies were cloudy to start the day, breaks in the clouds towards the noon hour allowed for some instability to develop. With the large amount of moisture in place and an unstable atmosphere, slow moving thunderstorms formed. Some of these thunderstorms contained gusty winds, which caused damage to trees and power lines.
As thunderstorms with heavy rainfall moved over the same areas repeatedly, flash flooding occurred across portions of Columbia County. Some areas received over four inches of rain, with the highest amount being 4.95 inches in Chatham.
Thunderstorm activity waned by evening due to the frontal boundary crossing the region.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before the first event at Aug 11, 8:51 AM EST, 1 hour 44 minutes earlier.
Area forecast discussion, Aug 11, 8:51 AM EST, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
951 AM EDT SAT AUG 11 2012
.SYNOPSIS...
LOW PRESSURE WILL LIFT SLOWLY NORTH FROM THE EASTERN GREAT LAKES
INTO QUEBEC INTO SUNDAY...DRAGGING AN OCCLUDED FRONT ACROSS OUR
AREA TODAY. THE THREAT FOR SHOWERS AND THUNDERSTORMS WILL LINGER AS A
RESULT. GRADUALLY DRIER AIR WILL FILTER INTO THE REGION AS WEAK
HIGH PRESSURE CONTROLS THE WEATHER SUNDAY NIGHT INTO MONDAY.
TUESDAY INTO WEDNESDAY ANOTHER DISTURBANCE WILL TRANSIT THE
REGION.
&&
.NEAR TERM /THROUGH SUNDAY/...
OCCLUDED FNT FM LK ONT TO NJ...MOVING SLOWLY NE TDY. 500HPA CUT
OFF LIFTING N ALONG WITH SFC LOW FM EASTERN GRTLKS INTO QB. ATTM
BKN CLOUDS OVR MOST OF FCA...BUT SIZABLE BREAKS AS TD MID 60S TO
LOW 70S.
FCA IS ENTERING RT ENTR RGN OF 300HPA JET...WITH DIV INCRG TDY.
MORNING SOUNDING AND UA ANALYSIS SUG A RATHER ACTIVE AFTN. 700-850HPA
LAPSE RATES ON NAM AND GFS 5-7C, SFC CAPE 1000-1500, MU CAPE 2000-3000
J/KG,SPC 1000-2000 AND INCRG. MOISTURE ADVECTION OCCURRING IN
LLVLS...LIKE WE REALLY NEED ANY MORE LLVL MOISTURE.
CONVECTIVE TEMPS UPPER 70S...MORNING ALY SOUNDING 1422 CAPE...FZL
13.8 KFT...WBZ 12.8KFT. CAPE PROFILE "FAT". PWAT IS 1.62, WHILE
NOT MUCH OF A HAIL THREAT DAMAGING WINDS POSSIBLE IN WET MICRO
BURSTS. LOCAL WRF SHOWS CONVECTIVE EVOLUTION VERY NICELY WITH CELLS
ORGANIZING INTO A MULTICELLULAR LINE ALONG FNT 17UTC...AND BCMG
NUMEROUS AS THEY TRACK NE INTO A BKN LINE. LOCAL WRF HAS HANDLED
MOST OF PAST SVRL EVENTS QUITE WELL IN TERMS OF TIMING AND
CONVECTIVE MODE
CURRENT RADAR HAS SCT CELLS FORMING ALREADY IN ULSTER CO.
SPC HAS AREA IN SEE TEST. SO THE CONVECTIVE GUN IS LOCKED AND
LOADED...THE QUESTION WILL BE HOW MUCH DIURNAL HEATING WILL WE GET
TO PULL THE TRIGGER. IF IT TRIGGERS AM EXPECTING AN ACTIVE AFTN.
HIGH TEMPERATURES TODAY BASED ON UPSTREAM OBSERVATIONS FROM FRIDAY
SUGGEST HIGHS INTO THE LOWER 80S FOR VALLEY LOCATIONS AND 70S
ELSEWHERE.
CONVECTION WILL END DURING THE EVENING WITH FROPA...END OF
DIURNAL HEATING AND DRY SLOT WORKING INTO FCA OVERNIGHT. HWVR WITH
WEAK FLOW LOW LVL MOISTURE WILL LINGER AND TD WILL REMAIN
ELEVATED IN THE 60S...WITH PATCHY TO AREAS OF FOG TNGT.
SUNDAY 500HPA CUT OFF EJECTS NE OUT OF REGION...BUT ITS TRAILING
TROF DRIFTS ACROSS THE FCA. LLVL MOISTURE LINGERS...FRONTAL
BOUNDARY IS JUST TO OUR EAST. MEANWHILE MID LEVEL DRY SLOT WILL
ALLOW CONSIDERABLE DIURNAL FORCING. SCATTERED TSTMS ARE AGAIN
POSSIBLE SUNDAY...PARTICULARLY IN AREAS TO N AND W OF ALB. TD WILL
REMAIN IN THE 60S...AND MAX TEMPS IN THE 80S SO ANOTHER RATHER
WARM HUMID DAY WITH AFTN CONVECTION.
&&
.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...
A TRANQUIL NIGHT IS SETTING UP SUNDAY NIGHT FOR MOST OF THE REGION
WHERE WE WILL KEEP POPS RATHER LOW WHICH WILL PRECLUDE THE MENTION
OF PRECIP. HOWEVER...MODELS SUGGEST SOME WEAK LAKE RESPONSE ALONG
WITH A WEAK SHORT WAVE MAY TOUCH OFF SOME SHOWERS ACROSS THE
WESTERN DACKS WHERE WE WILL CONTINUE WITH CHANCE POPS AT THIS
TIME. OTHERWISE...A VARIABLE SKY COVER IS EXPECTED ACROSS THE CWFA
WITH SOME PATCHY FOG POSSIBLE AS LOWS DROP BACK FROM THE MIDDLE
50S TO LOWER 60S.
MONDAY...MODELS ARE SUGGESTING ANOTHER WEAK SHORT WAVE EJECTS
ACROSS THE MID WEST AND ACROSS UPSTATE NY THROUGH THE DAY. THERE
ARE SUBTLE HINTS IN THE QPF FIELD FOR WIDELY SCATTERED SHOWERS
MAINLY ACROSS THE HIGHER TERRAIN. HOWEVER...PER THE BUFR
FILES...THERE IS A FORECAST CAP AROUND 850MB WHICH WOULD LIMIT TOO
MUCH VERTICAL DEVELOPMENT. FOR NOW...WE WILL KEEP CONDITIONS DRY
WITH SOME ADDITIONAL CLOUD COVER EXPECTED. MOS VALUES ARE RATHER
CLOSE AND A MODEL BLEND APPROACH WAS UTILIZED.
A WEAK AREA OF HIGH PRESSURE WILL BE PASSING OVER THE AREA ON MONDAY
NIGHT. THIS SHOULD PROVIDE DRY WEATHER WITH MIN TEMPS RANGING FROM
THE 50S IN THE HIGH TERRAIN TO THE LOWER 60S FOR VALLEY AREAS.
A SLOW MOVING SHORTWAVE WILL MOVE TOWARDS THE REGION FOR THE MID
WEEK PERIOD. WHILE PREVIOUS RUNS OF THE GFS HAVE SHOWN THIS SYSTEM
TO BE AN OPEN WAVE AND A LITTLE MORE PROGRESSIVE...THE LATEST 00 UTC
RUN OF THE GFS SHOWS THE WAVE CLOSING OFF AT 500 HPA AS IT SLOWLY
MOVES FROM THE GREAT LAKES TOWARDS THE ATLANTIC SEABOARD. THE 00
UTC ECMWF CONTINUE TO SHOW THIS SYSTEM BEING AN OPEN WAVE...ALBEIT A
SLOW MOVER. EITHER WAY...THE RESULT WILL BE AN ONGOING THREAT FOR
SHRA/TSRA FROM TUESDAY INTO AT LEAST WEDNESDAY EVENING. HAVE
INCLUDED THUNDER AS WELL...AS THERE SHOULD BE ENOUGH INSTABILITY FOR
SOME THUNDER DURING AT LEAST THE DIURNALLY FAVORED AFTN/EVE
PERIODS. THE GFS SUGGESTS THAT THERE WILL BE ABOUT 20-30 KTS OF
BULK SHEAR IN THE 0-6 KM LAYER...SO DEPENDING ON HOW MUCH
INSTABILITY OCCURS...THERE MAY BE THE POTENTIAL FOR A FEW STRONG
STORMS WITH THIS SYSTEM. WILL NEED TO MONITOR THIS OVER THE NEXT
FEW DAYS. TEMPS FOR TUESDAY AND WEDNESDAY LOOK SEASONABLE...WITH
HIGHS IN THE LOWER TO MID 80S EXPECTED FOR VALLEY AREAS.
&&
.LONG TERM /WEDNESDAY THROUGH FRIDAY/...
SOME WEAK RIDGING LOOKS TO BUILD IN BY THURSDAY...SO WILL LOWER
POPS TO JUST SLIGHT CHC WITH SIMILAR TEMPS TO THE PAST FEW DAYS.
THE GFS SHOWS ANOTHER APPROACHING UPPER SYSTEM AND ASSOCIATED SFC
COLD FRONT BY FRIDAY...SO HAVE GONE WITH CHC POPS AND INCLUDED
THUNDER FOR FRI/FRIDAY NIGHT. DEPENDING ON THE EXACT TIMING...THIS
SYSTEM COULD LINGER INTO THE WEEKEND...AS THE ECMWF SHOWS THIS
SYSTEM COMING THROUGH MORE FRIDAY NIGHT INTO SATURDAY...SO WILL GO
WITH SLIGHT CHC POPS FOR SATURDAY AS WELL. WHILE TEMPS WILL BE
SEASONABLY WARM AHEAD OF THIS FRONT...THEY MAY COOL DOWN IN THE
WAKE OF THE BOUNDARY FOR NEXT WEEKEND.
&&
.AVIATION /13Z SATURDAY THROUGH WEDNESDAY/...
A CLOSED UPPER LEVEL LOW REMAINS JUST WEST OF THE REGION ACROSS THE
EASTERN GREAT LAKES. MOISTURE SPINNING AROUND THIS SYSTEM HAS KEPT
DEWPOINTS RATHER HIGH...WHICH HAS LEAD TO THE FORMATION OF SOME LOW
STRATUS FOR ALL FOUR TERMINALS THIS MORNING. WITH THE SUN ALREADY
HAVE RISEN...FLYING CONDITIONS HAVE GENERALLY BEEN MVFR...WITH
CONDITIONS ALREADY BACK TO VFR AT KALB. OVER THE NEXT TWO
HOURS...VFR FLYING CONDITIONS SHOULD RETURN TO ALL TERMINALS AS A
LIGHT SOUTHERLY SFC WIND DEVELOPS AND HELPS MIX THE LOWEST PORTION
OF THE ATMOSPHERE ALONG WITH INCREASING AMOUNTS OF DAYTIME SOLAR
RADIATION.
THE NEARBY UPPER LOW MAY ALLOW FOR SCT RAIN SHOWERS TO DEVELOP WHICH
COULD IMPACT ALL THE TERMINALS AT SOME POINT DURING THE DAY.
ALTHOUGH IT SHOULD GENERALLY BE VFR TODAY...THE SCT SHOWERS COULD
LEAD TO BRIEF PERIODS OF MVFR CONDITIONS. THE TIMING OF THESE
SHOWERS IS STILL UNCLEAR...SO WILL ADDRESS WITH A VCSH IN THE TAFS
AT THIS TIME. KPSF LOOKS TO HAVE THE GREATER COVERAGE OF
SHOWERS...SO WILL INCLUDE A BRIEF PERIOD OF EXTENDED MVFR CONDITIONS
IN RAIN SHOWERS THERE FOR THE EARLY TO MID AFTN HOURS. THERE IS A
SLIGHT CHC FOR SOME THUNDER AS WELL...BUT COVERAGE IS NOT
ANTICIPATED TO BE WIDESPREAD ENOUGH TO INCLUDE AT THIS TIME.
BY LATE IN THE DAY...SHOWERS SHOULD HAVE ENDED AND SKIES WILL BEGIN
TO CLEAR. THE CONTINUED MOIST LOW LEVELS MAY LEAD TO RADIATIONAL
FOG AT THE TERMINALS FOR SAT NIGHT...WITH SOME PLACES
/KPSF AND KGFL/ GOING DOWN TO AT LEAST MVFR SHORTLY AFTER SUNSET. A
PERSISTENT LIGHT BREEZE AT KALB COULD POSSIBLY PREVENT ANY FOG FROM
OCCURRING THERE.
OUTLOOK...
SUN-MON...VFR. NO SIG WX.
TUE-WED...VFR/MVFR. CHC SHRA/TSRA.
&&
.FIRE WEATHER...
LOW PRESSURE WILL LIFT NORTH FROM THE EASTERN GREAT LAKES INTO
QUEBEC BY LATE SATURDAY. IT WILL DRAG A SERIES OF FRONTS ACROSS THE
REGION...WHICH WILL TRIGGER SHOWERS AND THUNDERSTORMS. OVER THE
WEEKEND GRADUALLY DRIER AIR WILL FILTER INTO THE REGION...AND THE
SHOWERS WILL BECOME LESS NUMEROUS TO SCATTERED. SUNDAY NIGHT INTO
MONDAY WEAK HIGH PRESSURE WILL CREST OVER THE REGION. MOIST GROUND
CONDITIONS OVER THE ENTIRE AREA WILL RESULT IN MINIMAL FIRE WEATHER
CONCERNS.
&&
.HYDROLOGY...
SHOWERS AND A FEW THUNDERSTORMS WILL BE MAINLY SCATTERED FROM
THROUGH TODAY INTO THIS EVENING. BASIN AVERAGE RAINFALL AMOUNTS
WILL BE LIGHT...WITH SOME SPOTS POSSIBLY RECEIVING AN ADDITIONAL
QUARTER TO HALF INCH OF RAIN. EXPECTATIONS ARE FOR MINIMAL IMPACT
TO AREA RIVERS AS ISOLATED HEAVY RAINFALL EPISODES UP TO 1 INCH
ARE POSSIBLE.
ISOLATED TO SCATTERED SHOWERS AND PERHAPS SOME THUNDER...WILL BE
POSSIBLE INTO SUNDAY BEFORE DRIER WEATHER MOVES IN FOR MONDAY.
FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.
&&
SYNOPSIS...SNYDER
NEAR TERM...SNYDER
SHORT TERM...FRUGIS
LONG TERM...FRUGIS
AVIATION...FRUGIS
FIRE WEATHER...BGM
HYDROLOGY...BGM
Hazardous weather outlook, Aug 11, 3:04 AM EST, 7 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
404 AM EDT SAT AUG 11 2012
CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-121100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
404 AM EDT SAT AUG 11 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND
SOUTHERN VERMONT.
.DAY ONE...TODAY AND TONIGHT.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW AT THIS
TIME.
THERE WILL BE THE CHANCE FOR THUNDERSTORMS TODAY. SEVERE WEATHER
POTENTIAL REMAINS LOW AT THIS TIME. THE GREATEST HAZARD FROM THESE
THUNDERSTORMS WILL BE WIND GUSTS TO 50 MPH AND BRIEF HEAVY
RAINFALL. THUNDERSTORMS WILL TRACK TO THE NORTHEAST AROUND 20 MPH.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
THERE IS A CHANCE FOR THUNDERSTORMS TUESDAY THROUGH WEDNESDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/ALBANY
Thunderstorm Wind, Columbia
- When
- August 11, 10:35 AM EST
- Where
- Columbia County, 2.67 mi NNW of Niverville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Department of Highways
- Coordinates
- 42.465, -73.691
Trees and wires were reported down on Route 9 between County Route 28 and County Route 32 in the town of Kinderhook due to thunderstorm winds.
Thunderstorm Wind, Columbia
- When
- August 11, 11:25 AM EST
- Where
- Columbia County, 2.36 mi WNW of Green River
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 42.281, -73.524
Two trees were reported down on Mallory Road, near the intersection with Punsit Road, in the town of Austerlitz.
Thunderstorm Wind, Columbia
- When
- August 11, 11:56 AM EST
- Where
- Columbia County, 0.68 mi NNE of Ghent
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 42.329, -73.615
Several trees were reported down to thunderstorm winds in Ghent.
Thunderstorm Wind, Fulton
- When
- August 11, 12:45 PM EST
- Where
- Fulton County, 0.55 mi ESE of Caroga Lake
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 43.147, -74.490
Two trees were reported down on County Road 11 and an additional two trees were reported down nearby on County Road 112 due to thunderstorm winds in Caroga Lake.
Flash Flood, Columbia
- When
- August 11, 1:11 PM EST to 3:11 PM EST
- Where
- Columbia County, 1.56 mi WSW of Stottville to 1.53 mi W of Stottville
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 42.275, -73.760
Flash flooding was reported on State Route 9 near Hickory Lane in the town of Greenport due to heavy rain from repeated thunderstorms.
Thunderstorm Wind, Columbia
- When
- August 11, 1:30 PM EST
- Where
- Columbia County, 1.79 mi WSW of New Concord
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 42.387, -73.560
A tree was down and on a power line on State Route 295 near Hartigan Road in the town of Chatham.
Thunderstorm Wind, Columbia
- When
- August 11, 2:48 PM EST
- Where
- Columbia County, 0.23 mi SSW of Austerlitz
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 42.317, -73.471
Trees and wires were reported down due to thunderstorm winds in Austerlitz.
Flash Flood, Columbia
- When
- August 11, 3:20 PM EST to 5:20 PM EST
- Where
- Columbia County, 0.36 mi E of Westghent to 0.38 mi E of Westghent
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 42.320, -73.693
Flash flooding was reported on Stockport Road off State Route 9H in the town of Ghent due to heavy rainfall from repeated thunderstorms.
Flash Flood, Columbia
- When
- August 11, 3:55 PM EST to 6:45 PM EST
- Where
- Columbia County, 0.21 mi W of Brick Tavern to 0.25 mi W of Brick Tavern
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 42.271, -73.724
Flash flooding was reported on State Route 9H, 1/4 mile south of State Route 66, due to heavy rainfall from repeated thunderstorms.
Thunderstorm Wind, Warren
- When
- August 11, 7:10 PM EST
- Where
- Warren County, 0.96 mi ESE of Lake George
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Utility Company
- Coordinates
- 43.423, -73.714
Trees limbs were reported down and on power lines in the Village of Lake George.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Lightning Strike in Florida, August 11, 2012$1.6 million · 1 event
- Tornado in North Carolina, August 11, 2012$350,000 · EF1 · 1 event
- Flood in Michigan, August 11, 2012$500,000 · 1 event
- Tornado and Flash Flooding in California, August 11 to 12, 2012$230,000 · EF0 · 11 events
- Hail and Damaging Winds in South Dakota, August 11, 2012$70,000 · 1.75 in hail · 4 events
- Flash Flooding and Damaging Wind in California, August 11 to 13, 2012$58,000 · 61 kt wind · 7 events
- Damaging Winds in Arizona, August 11, 2012$29,000 · 56 kt wind · 4 events
- Damaging Winds in Massachusetts, August 11, 2012$26,000 · 50 kt wind · 2 events
- Marine Thunderstorm Winds in North Atlantic Coastal Waters, August 11, 201255 kt wind · 21 events
- Hail and Damaging Winds in Nebraska, August 11, 2012$10,000 · 1 in hail · 10 events
- Flash Flood in Georgia, August 11, 2012$15,000 · 1 event
- Flash Flooding in Georgia, August 11, 2012$12,000 · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 397663, 397697, 397695, 397699, 397725, 397716, 397705, 397731, 397662, 397708.